# SDR SWIA202506200602

- Difficulty date: June 2, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N606UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000803
- Aircraft time: 12,788 hours, 8,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN FR 2-3 AND STGR 13L-17L IN 5 LOCATIONS AS MARKED.  (C-CHECK RO 06/18/2025)REMOVED AND REPLACED THE FUSELAGE SKIN BETWEEN FR 2-3 AND STGR 13L-17L. REF EMB SRM 51-40-08 REF CONTINUATION AND TASK CARDS FOR ALL WORK PERFORMED.
